Algebraic surfaces of general type with small \(c^2_1\). II. (English) Zbl 0339.14025


14J15 Moduli, classification: analytic theory; relations with modular forms
32J15 Compact complex surfaces
14D20 Algebraic moduli problems, moduli of vector bundles
32G13 Complex-analytic moduli problems
Full Text: DOI EuDML


[1] Artin, M.: Algebraic construction of Brieskorn’s resolutions. J. Algebra29, 330-348 (1974) · Zbl 0292.14013
[2] Bombieri, E.: Canonical models of surfaces of general type. Publ. Math. IHES42, 171-219 (1973) · Zbl 0259.14005
[3] Brieskorn, E.: Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen. Math. Ann.166, 76-102 (1966) · Zbl 0145.09402
[4] Brieskorn, E.: Die Auflösung der rationalen Singularitäten holomorpher Abbildungen Math. Ann.178, 255-270 (1968) · Zbl 0159.37703
[5] Burns, D., Rapaport, M.: On the Torelli problem for Kählerian K-3 surfaces. Ann. Sci. Éc. Norm. Sup. (4)8, 235-274 (1975) · Zbl 0324.14008
[6] Burns, D., Wahl, J.: Local contributions to global deformations of surfaces. Inventiones math.26, 67-88 (1974) · Zbl 0288.14010
[7] Castelnuovo, G.: Osservazioni intornoalla geometria sopra una superficie, Nota II, Rendic. Ist. Lombardo, serie II,24 (1891). Memoria Scelta numero XVIII
[8] Enriques, F.: Le superficie algebriche. Bologna Nicola Zanichelli Editore 1949 · Zbl 0036.37102
[9] Fujiki, A., Nakano, S.: Supplement to: On the inverse of monoidal transformation. Publ. Res. Inst. Math. Sci. Kyoto Univ.7, 637-644 (1971/72) · Zbl 0234.32019
[10] Grothendieck, A.: Sur la classification des fibrés holomophes sur la sphère de Riemann. Amer. J. Math.79, 121-138 (1957) · Zbl 0079.17001
[11] Grothendieck, A.: Élément de géométric algébrique, IV (seconde partie). Publ. Math. IHES24 (1965)
[12] Horikawa, E.: On deformations of holomorphic maps, I, II. J. Math. Soc. Japan25, 372-396 (1973) and26, 647-667 (1974) · Zbl 0254.32022
[13] Horikawa, E.: On deformations of holomorphic maps, III. To appear in Math. Ann. · Zbl 0334.32021
[14] Horikawa, E.: On deformations of quintic surfaces. Inventiones math.31, 43-85 (1975) (referred to as [Q]) · Zbl 0317.14018
[15] Horikawa, E.: Algebraic surfaces of general type with smallc 1 2 . I. To appear in Ann. of Math.104 (1976) (referred to as Part I) · Zbl 0339.14024
[16] Huikeshoven, F.: On the versal resolutions of deformations of rational double points. Inventiones math.20, 15-33 (1973) · Zbl 0268.32010
[17] Kas, A.: Ordinary double points and obstructed surfaces. To appear. · Zbl 0346.32028
[18] Kodaira, K.: On stability of compact submanifolds of complex manifolds. Ann. of Math.75, 146-162 (1962) · Zbl 0112.38404
[19] Kodaira, K.: On the structure of compact complex analytic surfaces I. Amer. J. Math.86, 751-798 (1964) · Zbl 0137.17501
[20] Kodaira, K.: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Japan20, 170-192 (1968) · Zbl 0157.27704
[21] Kodaira, K.: Pluricanonical systems on algebraic surfaces of general type. II (unpublished) · Zbl 0157.27704
[22] Kodaira, K., Spencer, D. C.: On deformations of complex structures I. II. Ann. of Math.67, 328-466 (1958) · Zbl 0128.16901
[23] Kodaira, K., Nirenberg, L., Spencer, D. C.: On the existence of deformations of complex analytic structures. Ann. of Math.68, 450-459 (1958) · Zbl 0088.38004
[24] Milnor, J.: On simply connected 4-manifolds. Symposium Internacional de Topologia Algeraica, Mexico 1956, pp. 122-128.
[25] Nagata, M.: On rational surfaces I. Mem. Coll. Sci. Univ. Kyoto. Ser. A.32, 351-370 (1960) · Zbl 0100.16703
[26] Pinkham. H.: Deformations of cones with negative grading. J. Algebra30, 92-102 (1974) · Zbl 0284.14009
[27] Prill, D.: The fundamental group of the complement of an algebraic curve. Manuscripta Math.14, 163-172 (1974) · Zbl 0292.14010
[28] Riemenschneider, O.: Deformations of rational singularities and their resolutions. Proc. Conf. Complex Analysis Rice Univ., 1972, Rice Univ. Studies,59(1), 119-130 (1973)
[29] Shafarevich, I. R.: Lectures on minimal models and birational transformations of two dimensional schemes. Tata Inst. Fund. Res. Bombay, 1966 · Zbl 0164.51704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.